Dr. César E. Villarreal Rodríguez


Dr. César E. Villarreal Rodríguez

Profesor Titular A
Programa de Posgrado en Ingeniería de Sistemas
U A N L
Investigador Nacional SNI Nivel 1

Academic Degrees

  • Ph.D., Mathematics, CINVESTAV-IPN, México (1998)
  • M.Sc., Mathematics, CINVESTAV-IPN, México (1991)
  • Lic. in Mathematics, UANL (1987)

Research Interests

  • Applied probability models
  • Stochastic processes
  • Queueing systems

Courses Taught at PISIS

  • Advanced mathematics
  • Applied probability
  • Design of experiments
  • Queueing systems
  • Simulation
  • Stochastic processes
  • Operations research II (undergrad)
  • Probability and statistics (undergrad)

Mailing Address

UANL
AP 126 – F, Cd. Universitaria
San Nicolás de los Garza, NL 66450
Mexico
Tel. +52 (81) 1492-0367
Tel. +52 (81) 8329-4000 x5945 (Assistant)
 cesaryalma.fime.uanl.mx

Recent Supervised Thesis can be found at the Students page

Recent Publications:

2016

Garza-Morales, Rodolfo; González-Hernández, Juan; Villarreal-Rodríguez, César Emilio

Measurable order and simulation Artículo de revista

International Journal of Mathematics in Operational Research, 9 (1), pp. 79–98, 2016.

BibTeX

2014

Velasco, Jonas ; Saucedo-Espinosa, Mario A; Escalante, Hugo Jair ; Mendoza, Karlo ; Villarreal-Rodríguez, César E; Chacón-Mondragón, Óscar L; Berrones, Arturo

Búsqueda aleatoria adaptiva para problemas de optimización global sin restricciones Artículo de revista

Computación y Sistemas (CyS), 18 (2), 2014.

BibTeX

2013

Acharya, Sarat Kumar ; Rodríguez-Sánchez, Sara Verónica ; Villarreal-Rodríguez, César Emilio

Maximum likelihood estimates in an M/M/c queue with heterogeneous servers Artículo de revista

International Journal of Mathematics in Operational Research, 5 (4), pp. 537–549, 2013.

BibTeX

Villarreal-Rodríguez, César Emilio

The cyclic behavior of the constrictive Markov operators. Artículo de revista

Turkish Journal of Mathematics, 37 (3), pp. 540–550, 2013.

BibTeX

González-Hernández, Juan ; Villarreal-Rodríguez, César Emilio

Optimal solutions of constrained discounted semi-Markov control problems Artículo de revista

Boletín de la Sociedad Matemática Mexicana (3), 19 , 2013.

BibTeX

Acharya, Sarat Kumar ; Villarreal-Rodríguez, César Emilio

Change point estimation of service rate in an M/M/1/m queue Artículo de revista

International Journal of Mathematics in Operational Research, 5 (1), pp. 110–120, 2013.

BibTeX

2011

Velasco, J; Saucedo-Espinosa, M A; Escalante, H J; Mendoza, K; Villarreal, C E; Mondragón, Chacón O L; Rodríguez, A; Berrones, A

An estimation of distribution algorithm with adaptive Gibbs sampling for unconstrained global optimization Informe técnico

Graduate Program in Systems Engineering, UANL San Nicolás de los Garza, México, 2011, (PISIS-2011-11.).

Enlaces | BibTeX

Acharya, Sarat Kumar ; Villarreal-Rodríguez, César Emilio

Estimating changes in traffic intensity for M/M/1/$m$ queueing systems Artículo de revista

International Mathematical Forum, 6 (62), pp. 3087–3092, 2011.

BibTeX

González-Hernández, Juan ; Villarreal, César E

Optimal policies for constrained average-cost Markov decision processes Artículo de revista

Top, 19 (1), pp. 107–120, 2011.

BibTeX

Villarreal, C E

The cyclic behavior of constrictive Markov operators Informe técnico

Graduate Program in Systems Engineering, UANL San Nicolás de los Garza, México, 2011, (PISIS-2011-01.).

Enlaces | BibTeX

2009

Acharya, S K; Villarreal, C E

Change point estimation of traffic intensity in M/G/1 queue Informe técnico

Graduate Program in Systems Engineering, UANL San Nicolás de los Garza, México, 2009, (PISIS-2009-06.).

Enlaces | BibTeX

Villarreal, C E

A generalization of the rejection method for simulation through the Radon-Nikodým derivative Informe técnico

Graduate Program in Systems Engineering, UANL San Nicolás de los Garza, México, 2009, (PISIS-2009-05.).

Enlaces | BibTeX

2008

González-Hernández, J; Villarreal, C E

Measurable orden and simulation Informe técnico

Graduate Program in Systems Engineering, UANL San Nicolás de los Garza, México, 2008, (PISIS-2008-02.).

Enlaces | BibTeX

2007

Gonz'alez-Hern'andez, Juan ; Hern'andez-Hern'andez, Fernando ; Villarreal, C'esar E

When is R the union of an increasing family of null sets? Artículo de revista

Commentationes Mathematicae Universitatis Carolinae, 48 (4), pp. 623–630, 2007.

BibTeX

González-Hernández, Juan ; Hernández-Hernández, Fernando ; Villarreal, César E

When is R the union of an increasing family of null sets? Artículo de revista

Commentationes Mathematicae Universitatis Carolinae, 48 (4), pp. 623–630, 2007.

BibTeX

2005

González-Hernández, J; Villarreal, C E

Optimal policies in constrained average Markov decision processes in Borel spaces Informe técnico

Graduate Program in Systems Engineering, UANL San Nicolás de los Garza, México, 2005, (PISIS-2005-01.).

Enlaces | BibTeX

Gonz'alez-Hern'andez, Juan ; Villarreal, C'esar E

A nonmeasurable set as a union of a family of increasing well ordered measurable sets Artículo de revista

Morfismos, 9 (1), pp. 35–38, 2005.

BibTeX

González-Hernández, Juan ; Villarreal, César E

A nonmeasurable set as a union of a family of increasing well ordered measurable sets Artículo de revista

Morfismos, 9 (1), pp. 35–38, 2005.

BibTeX

2004

Villarreal, C E

Ergodicity and Harris decomposition Informe técnico

Graduate Program in Systems Engineering, UANL San Nicolás de los Garza, México, 2004, (PISIS-2004-03.).

Enlaces | BibTeX

2003

González-Hernández, J; Villarreal, C E

A result in measurable spaces Informe técnico

Graduate Program in Systems Engineering, UANL San Nicolás de los Garza, México, 2003, (PISIS-2003-01.).

Enlaces | BibTeX

1998

Villarreal, César E

Ergodic decomposition of Markov chains Artículo de revista

Linear algebra and its applications, 283 (1), pp. 61–73, 1998.

BibTeX

Villarreal, César E

Ergodic decomposition of Markov operators on signed measures Artículo de revista

Morfismos, 2 (1), pp. 39–45, 1998.

BibTeX

Villarreal, CE

Asymptotic periodic behavior of Markov matrices Artículo de revista

Bolet'in de la Sociedad Matem'atica Mexicana (3), 4 (1), pp. 147–157, 1998.

BibTeX

No se admiten más comentarios